# SDR COMA9512028

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 20500
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING IS ERRATIC AND PULLS HARD TO THE RIGHT.  REPLACED THE FEED BACK POTENTIOMETER BOX.
